# SDR AALA201705019037

- Difficulty date: April 23, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 53,131 hours, 25,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5311219120300
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R1 DOOR SILL PLATE UNDER THE GIRT BAR FITTING. REPLACED R1 DOOR SILL IAW SRM 53-11-14, SRM 51-44-11, AND SRM 51-42-11.
